MathSciNet Relay Station
MathSciNet bibliographic data
MR1983753 62H05 (62E10)
Azzalini, Adelchi; Capitanio, Antonella Distributions generated by perturbation of symmetry with emphasis on a multivariate skew $t$-distribution. J. R. Stat. Soc. Ser. B Stat. Methodol. 65 (2003), no. 2, 367–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement